Research Repository

Some Inequalities for Power Series of Two Operators in Hilbert Spaces

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 and Uchiyama, M (2013) Some Inequalities for Power Series of Two Operators in Hilbert Spaces. Tokyo Journal of Mathematics, 36 (2). 483 - 498. ISSN 0387-3870

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequality
Subjects: FOR Classification > 0101 Pure Mathematics
FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 12 Mar 2018 23:45
Last Modified: 07 Sep 2018 11:35
URI: http://vuir.vu.edu.au/id/eprint/35788
DOI: https://doi.org/10.3836/tjm/1391177983
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar